# SDR ZZDA2010408

- Difficulty date: August 15, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE HORIZONTAL STAB SKIN AND STRUCTURE LEADING EDGE, DAMAGED.  ACCOMPLISHED LEADING EDGE DOUBLER AND FILLER REPAIR PER EA 17-55-02506IR.
